2 doctors weighed in:

Is it normal for your whole body to shake during and after a nebulizer treatment and also make you feel like your going to throw up?

2 doctors weighed in
Dr. Mohammed Parvez
Internal Medicine

In brief: Yes

People do get tremors in hand, palpitations, sweat etc, after nebuliser. Those are all common side effects of the nebulized medicine.

In brief: Yes

People do get tremors in hand, palpitations, sweat etc, after nebuliser. Those are all common side effects of the nebulized medicine.
Dr. Mohammed Parvez
Dr. Mohammed Parvez
Thank
Dr. Oscar Novick
Pediatrics

In brief: Shaking @ nebulizer

You are shaking and nauseous because of the albuterol being used in your treatment.
Consult your doctor about regulating the dosage of albuterol.

In brief: Shaking @ nebulizer

You are shaking and nauseous because of the albuterol being used in your treatment.
Consult your doctor about regulating the dosage of albuterol.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors